# SDR IPXA09557237

- Difficulty date: August 29, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N410UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23732
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146N536111
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A FLOOR PANEL DAMAGED POS 14R-6 DENTS WITH IN 6 INCHES AREA OF EACH OTHER LARGEST BEING 3.5 X 1.00 X .110 INCHES DEF 406612.  REPAIRED IAW EO-B757-5320-34787-A.
